# SDR AALA201704199007

- Difficulty date: April 18, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 63,481 hours, 23,734 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D53480082253
- Condition: Cracked
- Location: R2 Doorway
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATION ON THE R2 DOOR AFT FRAME AT BOTTOM DOOR STOP NR 1, LOWER INBOARD BOLT HOLE AT FRAME 68 AND STRINGER 22R. REPAIRED DOOR FRAME IAW SRM 53-41-12-300-011 AND EA 268643.
